# SDR ASOA05871

- Difficulty date: October 14, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overheated
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM ATL-YUL, AT APPROXIMATELY 33,000 FEET, THE CREW RECEIVED A NR 1 HYD TEMP HIGH EICAS MESSAGE.  THE QRH WAS COMPLIED WITH AND UPON CHECKING THE NR 1 HYD TEMP THE CREW OBSERVED IT HOVERING APPROXIMATELY 110 DEGREES CELSIUS, BUT THEN ROSE TO 150 DEGREES C AND QUICKLY TO 191 DEGREES CELSIUS.  THE CREW THEN SHUTDOWN THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SYR, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYDRAULIC RESERVOIR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
